# SDR CALA2024111102832

- Difficulty date: November 1, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 68,342 hours, 29,844 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: DS7460377000
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING SLAT #3 L/E HAS DENT DOT 43-035
